and we’re back! with BRAND SPANKIN' NEW tangents!
welcome redditors!to snoo-finity ... and beyond!

NBME 22 Answers

nbme22/Block 3/Question#3

An obese 45-year-old woman with type 2 diabetes ...

Diarrhea

Login to comment/vote.

 +2  upvote downvote
submitted by aaaaaaa(2),

orlistat is used for weight loss (its not a statin as some people thought in the comments here). its in FA 2019 pg 294, m/c side effects are GI including diarrhea

imnotarobotbut  Thanks! It's actually page 394 +  




 -2  upvote downvote
submitted by bubbles(27),

Sorry if I'm being dense...why does this woman have diarrhea due to statins, diet, and exercise? I didn't really understand what they were asking for here to be honest.

.ooo.   I believe they were asking what the most common effect of statins, which is GI upset (including diarrhea). Rarely you can have hepatotoxicity and myopathy but neither of these are a side effect in the answer choices. Hopefully this helps! +1  
niboonsh  Theyre asking about the most common side effect of Orlistat - which is really fatty diarrhea +